# SDR NOCA08407

- Difficulty date: April 15, 2007
- Submitted: April 24, 2007
- Operation: Air carrier
- Aircraft: N756NA
- Make and model: Boeing 757-28A
- Aircraft serial: 32448
- System (JASC): 3240 · Landing Gear Brake System
- Part: Pressure Switch
- Condition: Malfunctioned
- Location: Autobrake Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTO-BRAKE DISENGAGE ON LANDING CORRECTIVE ACTION REPLACED PRESSURE SWITCHES S282 AND S283 PER MM 32-42-00, OPS CHECK OK.
